Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Investor Naïveté and Asset Prices"
written by Jonathan Cook,
published by Journal of Mathematical Finance, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Estimating the portion of technical analysts in a market
Anthropology Southern Africa, 2017
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top